# SDR ASAA2017112822744

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,593 hours, 12,367 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC45FN1212PH
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET LOOP A WON'T TEST. GROUNDED - YES. VERIFIED PIN 10 ON CONNECTOR D13846 NOT LOCKING. REMOVED AND REPLACED CONNECTOR P/N BACC45FN12-12PH REF B737-800 WDM 26-16-21-7. OPS CHECK GOOD REF B737-800 AMM TASK 26-16-00-710-801. THIS CLEARS MEL 26-19H.
